Open Access
February, 1983 Domains of Attraction of Multivariate Extreme Value Distributions
Albert W. Marshall, Ingram Olkin
Ann. Probab. 11(1): 168-177 (February, 1983). DOI: 10.1214/aop/1176993666


The univariate conditions of Gnedenko characterizing domains of attraction for univariate extreme value distributions are generalized to higher dimensions. In addition, it is shown that random variables with a multivariate extreme value distribution are associated. Applications are given to a number of parametric families of joint distributions with given marginal distributions.


Download Citation

Albert W. Marshall. Ingram Olkin. "Domains of Attraction of Multivariate Extreme Value Distributions." Ann. Probab. 11 (1) 168 - 177, February, 1983.


Published: February, 1983
First available in Project Euclid: 19 April 2007

zbMATH: 0508.60022
MathSciNet: MR682807
Digital Object Identifier: 10.1214/aop/1176993666

Primary: 60F99
Secondary: 62H05

Keywords: association of random variables , domains of attraction , extreme value distributions

Rights: Copyright © 1983 Institute of Mathematical Statistics

Vol.11 • No. 1 • February, 1983
Back to Top